# SDR CHQ000127

- Difficulty date: March 2, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N271
- Make and model: Emb EMB-145
- Aircraft serial: 145305
- Aircraft time: 3,843 hours, 3,438 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

BAGGAGE SMOKE WARNING AFTER T/O.  CREW BLEW FIRE EXTINGUISHERS, NO EVIDENCE OF FIRE.  COULD NOT DUPLICATE SMOKE WARNING AND DETECTION SYSTEM, OPS CHECK GOOD.  FERRIED A/C TO CMH FOR FIRE BOTTLES.
